# SDR CALA2012110800769

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 48,240 hours, 16,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 380 BETWEEN STR 8 & 9L.   CUTOUT DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLES IAW EA 5310-04716, REV D, FIG 3.
